Feb 11, 2003
Do you know of any other bone diseases other than osteopenia or osteoporosis caused by HIV therapy?
Response from Dr. Henry
Aseptic necrosis of the hip may be more common in persons with HIV (role of therapy is unclear). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling Lips A Sign Of HIV?
- Dry Cough After Breast Sucking Worried I Have HIV
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
- Sore On Mouth After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.